# SDR USAA2015021500012

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 16,613 hours, 13,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LT EMER ESCAPE HATCH LATCH MECHANISM IS HARD TO CLOSE.  CLEANED LT OVERWING ESCAPE HATCH DOOR LOCK MECHANISM.  FOUND NO DISCREPANCY.  NO FURTHER ACTION REQUIRED IAW AMM 12-22-00 & 51-21-20.
